Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board Member: Armstrong, Scott N. / Astala, Kari / Colding, Tobias / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Finster, Felix / Gianazza, Ugo / Gursky, Matthew / Hardt, Robert / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / McCann, Robert / Mingione, Giuseppe / Nystrom, Kaj / Pacard, Frank / Preiss, David / Riviére, Tristan / Schaetzle, Reiner / Silvestre, Luis

4 Issues per year


IMPACT FACTOR 2016: 1.182

CiteScore 2016: 0.78

SCImago Journal Rank (SJR) 2016: 1.277
Source Normalized Impact per Paper (SNIP) 2016: 0.881

Mathematical Citation Quotient (MCQ) 2016: 0.83

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 9, Issue 2 (Apr 2016)

Existence results for fractional p-Laplacian problems via Morse theory

Antonio Iannizzotto
  • Dipartimento di Matematica e Informatica, Università degli Studi di Cagliari, Viale L. Merello 92, 09123 Cagliari, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Shibo Liu / Kanishka Perera
  • Department of Mathematical Sciences, Florida Institute of Technology, 150 W University Blvd, Melbourne, FL 32901, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Marco Squassina
Published Online: 2014-12-12 | DOI: https://doi.org/10.1515/acv-2014-0024

Abstract

We investigate a class of quasi-linear nonlocal problems, including as a particular case semi-linear problems involving the fractional Laplacian and arising in the framework of continuum mechanics, phase transition phenomena, population dynamics and game theory. Under different growth assumptions on the reaction term, we obtain various existence as well as finite multiplicity results by means of variational and topological methods and, in particular, arguments from Morse theory.

Keywords: Fractional p-Laplacian problems; Morse theory; existence and multiplicity of weak solutions; regularity of solutions

MSC: 35P15; 35P30; 35R11

About the article

Received: 2014-07-17

Revised: 2014-10-22

Accepted: 2014-10-28

Published Online: 2014-12-12

Published in Print: 2016-04-01


Funding Source: GNAMPA

Award identifier / Grant number: Problemi al contorno per operatori non locali non lineari

Funding Source: National Natural Science Foundation of China

Award identifier / Grant number: 11171204

Funding Source: MIUR

Award identifier / Grant number: Variational and Topological Methods in the Study of Nonlinear Phenomena


Citation Information: Advances in Calculus of Variations, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2014-0024.

Export Citation

© 2016 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yueqiang Song and Shaoyun Shi
Zeitschrift für angewandte Mathematik und Physik, 2017, Volume 68, Number 6
[2]
P. Belchior, H. Bueno, O.H. Miyagaki, and G.A. Pereira
Nonlinear Analysis, 2017, Volume 164, Page 38
[3]
Mingqi Xiang, Binlin Zhang, and Xia Zhang
Complex Variables and Elliptic Equations, 2017, Page 1
[6]
Ning Pan, Binlin Zhang, and Jun Cao
Nonlinear Analysis: Real World Applications, 2017, Volume 37, Page 56
[7]
Leandro M. Del Pezzo and Alexander Quaas
Journal of Differential Equations, 2017, Volume 263, Number 1, Page 765
[8]
César E. Torres Ledesma
Communications on Pure and Applied Analysis, 2016, Volume 16, Number 1, Page 99
[9]
Qin Li and Zuodong Yang
Bulletin of the Malaysian Mathematical Sciences Society, 2016
[10]
Ky Ho, Kanishka Perera, Inbo Sim, and Marco Squassina
Journal of Fixed Point Theory and Applications, 2017, Volume 19, Number 1, Page 157
[11]
Anran Li and Chongqing Wei
Advances in Difference Equations, 2016, Volume 2016, Number 1
[12]
Lorenzo Brasco and Erik Lindgren
Advances in Mathematics, 2017, Volume 304, Page 300
[13]
Caisheng Chen and Yunfeng Wei
Mediterranean Journal of Mathematics, 2016, Volume 13, Number 6, Page 5077
[14]
Sunra Mosconi, Kanishka Perera, Marco Squassina, and Yang Yang
Calculus of Variations and Partial Differential Equations, 2016, Volume 55, Number 4
[15]
Rossella Bartolo and Giovanni Molica Bisci
Annali di Matematica Pura ed Applicata (1923 -), 2017, Volume 196, Number 2, Page 427
[16]
Jiafa Xu, Donal O’Regan, and Wei Dong
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017, Volume 111, Number 2, Page 515
[17]
Paolo Piersanti and Patrizia Pucci
Analysis and Applications, 2017, Volume 15, Number 05, Page 607
[18]
A. Ghanmi and K. Saoudi
Complex Variables and Elliptic Equations, 2016, Volume 61, Number 9, Page 1199
[19]
Bitao Cheng and Xianhua Tang
Mediterranean Journal of Mathematics, 2016, Volume 13, Number 5, Page 3373
[20]
Mingqi Xiang, Binlin Zhang, and Vicenţiu D. Rădulescu
Computers & Mathematics with Applications, 2016, Volume 71, Number 1, Page 255
[21]
Mingqi Xiang, Binlin Zhang, and Vicenţiu D. Rădulescu
Journal of Differential Equations, 2016, Volume 260, Number 2, Page 1392
[22]
Lorenzo Brasco, Enea Parini, and Marco Squassina
Discrete and Continuous Dynamical Systems, 2015, Volume 36, Number 4, Page 1813
[23]
Kanishka Perera, Marco Squassina, and Yang Yang
Mathematische Nachrichten, 2016, Volume 289, Number 2-3, Page 332
[24]
Jiafa Xu, Zhongli Wei, and Wei Dong
Complex Variables and Elliptic Equations, 2016, Volume 61, Number 2, Page 284
[25]
Patrizia Pucci, Mingqi Xiang, and Binlin Zhang
Calculus of Variations and Partial Differential Equations, 2015, Volume 54, Number 3, Page 2785

Comments (0)

Please log in or register to comment.
Log in